首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Oscillation Criteria for Second-Order Quasilinear Neutral Delay Dynamic Equations on Time Scales
  • 本地全文:下载
  • 作者:Yibing Sun ; Zhenlai Han ; Tongxing Li
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2010
  • 卷号:2010
  • 期号:1
  • 页码:512437
  • DOI:10.1155/2010/512437
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We establish some new oscillation criteria for the second-order quasilinear neutral delay dynamic equations on a time scale , where , . Our results generalize and improve some known results for oscillation of second-order nonlinear delay dynamic equations on time scales. Some examples are considered to illustrate our main results.
  • 关键词:Positive Integer ; Partial Differential Equation ; Ordinary Differential Equation ; Functional Equation ; Differentiable Function
国家哲学社会科学文献中心版权所有